# SDR SWIA200819626

- Difficulty date: May 13, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 14,276 hours, 12,384 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6139 - CAPTAINS SIDE WINDOW IS CRACKED.  REPLACED SIDE WINDOW IAW MM 56-12-01, P/N: NP139322-11, S/N OFF: 02211H2546.
